# SDR IXXA20250421006

- Difficulty date: March 3, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T82361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500 TOP OF FLOOR BEAM CORRODED AND SPLITTING BELOW LOWER SILL OF CARGO DOOR. REF HAECO WO 320011 NON ROUTINE 34724
